Publication certificate of published paper will be issue on the request of author

View Detail:- IJMR Publish Peer-Reviewed Journals and it is valid as per UGC regulation.      Print and Online

Volume8,Issue1,Jan-June,2016

Particular (7)

Author Names : AJMI


Author Names : AJAY JAIN1, V.G. GUPTA2 1 Department of Mathematics Regional College for Education, Research and Technology, Sitapura, Jaipur-302022, Rajasthan, India. 2 Department of Mathematics, University of Rajasthan, Jaipur- 302004, Rajasthan, India.


Author Names : Ms. Meenu Department of Mathematics IEHE, Bhopal (M.P.) Dr. S. S. Shrivastava Department of Mathematics IEHE, Bhopal (M.P.)


Author Names : M. H. MUDDEBIHAL Department of Mathematics Gulbarga University Kalburgi - 585106, India. JAYASHREE. B. SHETTY Department of Mathematics Govt. First Grade College Humnabad - 585330, India.


Author Names : Meenu Gupta*, Man Singh **, Deepak Gupta*** *A.P. ,Dept. of Mathematics, Dr.B.R.A.Govt.College,Kaith


Author Names : Dr Ranbir Singh Institute of Hotel & Tourism Management M.D.University Rohtak Haryana India


Author Names : Dr.M.Humera Khanam1, Mr.Md.A.Khudhus2 1Dept of Computer Science and Engineering, Sri Venkateswara U